A Caltech Library Service

Conformal properties of charges in scalar–tensor gravities

Deser, S. and Tekin, Bayram (2006) Conformal properties of charges in scalar–tensor gravities. Classical and Quantum Gravity, 23 (24). pp. 7479-7482. ISSN 0264-9381.

PDF - Published Version
See Usage Policy.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We study the behaviour under conformal transformations of energy and other charges in generic scalar–tensor models. This enables us to conclude that the ADM/AD masses are invariant under field redefinitions mixing metric and scalar despite the permitted slow asymptotic falloff of massless scalars.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Deser, S.0000-0001-9285-9434
Additional Information:© 2006 Institute of Physics and IOP Publishing Limited. Received 26 September 2006, in final form 14 October 2006. Published 13 November 2006. Print publication: Issue 24 (21 December 2006) The work of SD is supported by NSF grant PHY 04-01667, that of BT by the ‘Young Investigator Fellowship’ of Turkish Academy of Sciences (TUBA) and by the TUBITAK Kariyer grant no 104T177. We thank a referee for pointing out [5, 7] and for suggesting our comments regarding the latter.
Funding AgencyGrant Number
Türkiye Bilimler AkademisiUNSPECIFIED
Türkiye Bilimsel ve Teknolojik Araştırma Kurumu (TÜBİTAK)104T177
Issue or Number:24
Record Number:CaltechAUTHORS:DEScqg06c
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6290
Deposited By: Archive Administrator
Deposited On:01 Dec 2006
Last Modified:02 Oct 2019 23:31

Repository Staff Only: item control page